# SDR 95ZZZX5368

- Difficulty date: June 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N420MB
- Make and model: Bolkms BK117A3
- Aircraft serial: 7077
- Engine: Lyc LTS101650B1
- System (JASC): 7250 · Turbine Section
- Part: Rotor Assy
- Part number: 414129001
- Condition: Blade Shift
- Location: Rt Eng Turb
- Part time: 786 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILED SB LT101-72-10-0153.  EXCESSIVE IBPT BLADE SHIFT NR 5, MINUS 0.017 INCH, NR 8, MINUS 0.011 INCH, NR 9, MINUS 0.009 INCH, NR 12, MINUS 0.010 INCH.  REPLACED WITH NEW UNIT(S) CORRECTED PROBLEM.  PART TOTAL CYCLES, 2920.6.
